Tylenol Regular Strength Pain Reliever/Fever Reducer Tablets - 100 CountView Large Image
  • Click To View a Larger Image

Tylenol Regular Strength Pain Reliever/Fever Reducer Tablets - 100 Count

Item # 503438
(0 reviews)
only at stores
price varies by store
Only In Stores
Product Details
Tylenol Regular Strength Pain Reliever/Fever Reducer Tablets - 100 Count
Pain reliever/fever reducer - 325 mg - regular strength - tablets. Contains Acetaminophen. Contains no aspirin.
  • Regular strength pain reliver/fever reducer tablets
  • 100 Count
  • Ingredients: Active Ingredient (in each Tablet): Acetaminophen (325 mg). Inactive Ingredients: Cellulose, Corn Starch, Magnesium Stearate, Sodium Starch Glycolate.
  • Suggested use: Temporarily relieves minor aches and pains due to headache; muscular aches; backache; minor pain of arthritis; the common cold; toothache; premenstrual and menstrual cramps. Temporarily reduces fever. Do not take more than directed (see overdose warning). Adults and Children 12 years and over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children 6-11years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not use for more than 5 days unless directed by a doctor. Children under 6 years: Do not use this adult product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 68-77°F.
  • Manufacturer: McNeil Consumer Healthcare/McNeil-PPC, Inc.
additional information
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days, new symptoms occur, redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as children even if you do not see any signs or symptoms. Do not use if carton is opened or neck wrap or foil inner seal imprinted with safety seal is broken or missing.

recently viewed

You have no recently viewed items.
Reviews